# SDR 02FDEA00654

- Difficulty date: September 16, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727-200
- Aircraft serial: 21395
- Aircraft time: 40,619 hours, 27,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON FUSELAGE EXTERNAL SKIN AT BS 268 BETWEEN STR 19R & 20R.  R&R SKIN PER SRM 53-30-2 FIG 24.
